Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sufficient condition for the existence of a double limit


Author: J. A. Clarkson
Journal: Bull. Amer. Math. Soc. 38 (1932), 391-392
DOI: https://doi.org/10.1090/S0002-9904-1932-05403-9
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 521--527
MathSciNet review: 1562405
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05403-9

American Mathematical Society